On weak symmetries of almost Kenmotsu (?, ?, ?)-spaces
Loading...
Files
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Hacettepe University
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In this paper, we study on weak symmetries of almost Kenmotsu (?, ?, ?)-spaces. For each ?, ?, ? 1-forms and any vector field X we get (Formula presented)-dimensional almost Kenmotsu (?, ?, ?)-space is weakly symmetric and for each ", ?, ?, ? 1-forms we get(Formula presented)-dimensional almost Kenmotsu (?, ?, ?)-space is weakly Ricci symmetric. © 2013, Hacettepe University. All rights reserved.
Description
Keywords
Almost Kenmotsu (?, ?, ?)-spaces; Almost Kenmotsu manifolds; Weak symmetric manifolds
Journal or Series
Hacettepe Journal of Mathematics and Statistics
WoS Q Value
Scopus Q Value
Q3
Volume
42
Issue
4